MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA2810080810/1
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.The review of historical data indicated that this is the second case on three complaints which were reported for the same sterilization lot and the same product reference.The investigation is ongoing.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
When the customer open the package ,they found there was yellow blot on the inner packing.
 
Additional Manufacturer Narrative
(10/193) the involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor.Results are as follows: "after manual peeling of the internal blister lid, it appears that yellowish aureoles are visible on the lid corresponding to the location of the product in the internal blister." "there is no collagen excess on the external or internal surface of the product" the conclusions are that the product is not compliant with our list of standards for acceptation and rejection for packaging and that root cause is unclear but probably related to inappropriate storage conditions by logistic actors.(11/213) and (4102/213) two retentions samples were selected and visually inspected by our quality assurance (qa) supervisor : (11/213) one retention sample from same sterilization lot and coated on the same coating period as the involved device (coated 5 days before) (4102/213) one retention sample from another sterilization lot (17c16) and coated on the same coating period as the involved device (coated 6 days after) his observations are as follows : "i performed a visual inspection on the two retention products listed below.There is no collagen excess on the external or internal surface of the products and no halos are apparent on the internal lids of these two products.The two retention products from sterilization lots 17c09 and 17c16 are compliant, with no apparent similarity on these products in relation with the events reported on sterilization lot 17c09." (4109/193) the review of historical data indicated that this is the second case on three complaints which were reported for the same sterilization lot and the same product reference.The investigation indicates that the three products were defective probably due to inappropriate storage conditions by logistic actors.(4315) no conclusion can be drawn on the exact origin of the defect of these three products from same sterilization lot.The conducted investigation suggests that the device was not defective at the time of manufacturing.However, the product, as it was returned to intervascular, does not conform to the specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
Mfr report number : 1640201-2019-00086.Complaint #: (b)(4).

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9336895
Report Number1640201-2019-00086
Device Sequence Number16606703
Product Code DSY
UDI-Device Identifier00384401010753
UDI-Public00384401010753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberHEWAA2810080810/1
Device Catalogue NumberHEWAA2810080810/1
Device Lot Number17C09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1